# SDR AMTA200600603

- Difficulty date: October 8, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL FEED LINE CHAFED WITH AFT PRESSURE BULKHEAD.  REPAIR CARRIED OUT AS EPR EER L1-530000-12784 SK 6756E AND FUEL LINE AND GUARD REINSTALLED IAW AMM 28-24-20 AND IN CONJUNCTION WITH SB 093-53-218.  (M)
